| Catalog Number |
510038VER/CN |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
Event or Problem Description
The account alleges that during peripheral vascular arteriography, the catheter tip detached within a patient.The physician had acquired retrograde femoral artery access and had negotiated the patient's ilio-femoral conduit with a guidewire and a 5f catheter.During over-the-wire catheter manipulations under fluoroscopy within the patient's common iliac artery.The foreign body remained within the patient.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.